Menu
1-888-835-9428

Navigation

1-877-524-5885

Signs Of A Triazolam Addiction

Triazolam is a drug that people take in order to treat their sleeping disorders. The drug is used to treat disorders such as insomnia. People who find it hard to fall asleep will often be prescribed the drug. People who also have problems with staying asleep may also be prescribed the drug. The drug comes in a pill form and people usually take it a little before it is time for them to go to bed.

Unfortunately, the drug is an addictive drug, and many people end up abusing it. However, there are many signs that a person may be abusing Triazolam.

Signs Of Triazolam Addiction

A common sign of an addiction to Triazolam is when a person ends up taking more of the drug in order to feel the same effects that they felt when they first started to take it. When a person starts to take more than the recommended dose, it is because their body has built up a tolerance to the drug. This causes a person to want more of the drug so they can still feel the effects of the drug.

Cramping is another major sign that someone is addicted to Triazolam. Many people who abuse the drug will often feel cramping in their abdominal area. Not only will people feel cramps in their abdominal area, but they may also feel muscle cramps in different areas of the body. If a person is taking Triazolam and they complain about muscle cramps or stomach cramps, then it is likely that they have developed an addiction to the drug and they should seek out help as soon as they are able to.

A person who does not have access to the drug may start to experience severe headaches. If a person starts to get a very bad headaches because they have not been able to take Triazolam, then there is a good chance that they are addicted to the drug.

Another sign that a person is addicted to the drug is they take the drug in a way that it was not intended to be taken. For example, a person may crush up the pills and snort them because they will feel the effects much quicker. Some people will try to inject the drug, because when a person injects the drug they will feel the effects almost instantly. If a person is injecting the drug or snorting the drug, then this is a serious addiction and they should go and find professional help as soon as possible.

A person who is addicted to Triazolam may start to suffer from daytime anxiety. This means that a person will feel very anxious during the day and at night their anxiety levels will be normal. When a person is having withdrawals from the drug, they may also show signs of fear, which means that they may be scared of many different things and they may also show signs of being very paranoid.

Vomiting, sweating and uncontrollable shaking are also serious signs that a person has an addiction problem with Triazolam. When people do not have access to the drug, and they are addicted to it, they will sometimes vomit as a result of not having access to the drug.

If a person is going through withdrawals from the drug, then they may start to have thoughts about doing bodily harm to themselves. Sometimes they may feel like they want to kill themselves, and if this is the case then someone needs to get them help as soon as possible, before they actually do some harm to themselves.

Mood swings is another sign that a person may be struggling with an addiction to Triazolam. One minute a person may be happy, and then the next minute they may start to be angry and then the next minute they will be depressed. When a person does not have access to the drug, then their mood swings can be severe.

There are many other signs of addiction that a person may show when they are addicted to Triazolam, but the above signs are some of the most common signs that a person will show.

If a person is addicted to the drug, then they should get help as soon as possible.

1-877-524-5885

FIND A DRUG REHAB

Facts

1-888-835-9428

Supported Organizations: